Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain on the right radiating to hip, groin and leg, belly button that worsens on sitting. Source of pain?

hello I ve been having pain in my right side for 4 months At the begiining it started next to my right hip and radiated to groin and leg.Then it felt next to belly button. In the last 4 months I ve had a once in a month abdomen attack. I was hospitalized 3 times. Urine , blood, stool tets were doen..negative..X-rays, ultrasound and CT negative. I have no changes in my bowel movements , no vomitting , no fever. The pain worsens when sitting. The pain feels in the lower back right side and buttock. when I touch the area next to hip, it feels tnder and painful. I have a colonscopy the day after tomorrow. It feels as if the bones hurt ..I m not sure what is the source of the pain..Is it abdomen?? or something else that radiates to abdomen???
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, with this presentation, I think there is need to rule out the possibility of a kidney stone. With a kidney stone, there is severe, colicky pain on the side, radiating towards the groin and hip. Complications at the level of the kidney can cause the pain to be permanent. If I were your treating doctor, I would ask for Intravenous urography for an X-ray could still be normal if the stone is radio-transparent.
I hope I have answered your query
I wish you good health
Answered: Fri, 6 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor